# SDR SWAA2023081780323

- Difficulty date: July 19, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 45; W.L. 165.<[01] REMOVED AND REPLACED UPPER ATTACH ANGLE BS 663 RBL 6 TO RBL 65 ON N/R # TTG8Q00MAZFH JOB COMPLETED;[02] UPDATE ITEM 1;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
